I am 51 always had very mild and short cycles until the last six months, they become considerably heavier and lasted up to 10days. Passed lots of small clots and then would have one day where it so heavy that I literally could not leave the house because of the amount of blood loss was beyond what anything could absorb. Saw a gynecologist and she put me on the pill and the first cycle was great, like it used to be, light and short however it has shown up again two weeks later! I had a small cycling accident which resulted in a staph infection and therefore had to go on antibiotics and codeine for the pain, also given an ibuprofen pm to help me sleep since I had to have stitches in my knees and hands and it was very difficult to comfortable enough to sleep. Could these medications have messed up my cycle? Should I continue taking my pill if I am on my cycle but am only half way through the pills given to me?